# SDR PCAA9700480

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LAMP INOPERATIVE AT ROW 7 IN EMERGENCY FLOOR PATH LIGHTING.  REMOVED AND REPLACED LAMP.  OPERATIONAL CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE.  (M)
